MAUDE Adverse Event Report: ZIMMER DENTAL ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM; DENTAL ABUTMENT SCREW

ZIMMER DENTAL ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM; DENTAL ABUTMENT SCREW
Catalog Number OPBA
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint (b)(4).B3: date of event is not provided / unknown.D4: lot number is not provided / unknown.E1: initial reporter¿s title is not provided / unknown.
 
Event or Problem Description
It was reported that the abutment screw loosened.Tooth site # 5.
 
Additional Manufacturer Narrative
This report is being submitted to report additional information.The following sections are being reported: zimvie did not receive one abutment for evaluation.Visual inspection could not be performed.The investigation has been performed based on the available information using the item number, device history record (dhr) review, and risk management file (rmf).Functional testing to recreate the reported event could not be performed due to the nature of the device & event.Dhr review was completed for the subject lot number.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number for similar events and no other complaint was identified.Based on the investigation and risk management file review, the most likely root causes determined from the investigation are incorrect techniques used - customer error.Therefore, based on the available information, a device malfunction could not be verified.Without device receipt, the reported event is non-verifiable.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.
 
Event or Problem Description
No additional or corrected information to report.

Brand Name
ABUT BALL SWISSPLUS OCTAG ON IMP 1.6MM
Common Device Name
DENTAL ABUTMENT SCREW
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key18173396
Report Number0002023141-2023-03312
Device Sequence Number20770009
Product Code DZE
UDI-Device Identifier00889024015838
UDI-Public(01)00889024015838(17)251117(10)2020110827
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K002188
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/15/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/16/2025
Device Catalogue NumberOPBA
Device Lot Number2020110827
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/20/2023
Supplement Report FDA Received Date04/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic